| Model Number |
SC-2316-70E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the trial procedure was aborted due to patient having an anesthesia complication.The trial leads will not be returned per hospital policy.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc231670e0.Model: sc-2316-70e.Serial: (b)(6).Batch: (b)(6).Udi: (b)(4).